CSN Login
Members Online: 6

You are here

rash

cindygodfrey2
Posts: 70
Joined: Mar 2012

Good morning. This may be a long shot but my daughter has had a rash pop up over the course of a day on her arms and legs. She has not changed any medication, has not changed any hygene products either over the last couple of months. She has not eaten anything different. I don't know what this could be but I figure it is coming from something going on internally. She has a tumor originating from a lymph node growing rapidly. She is on Hospice and has lymphedema with a couple of wounds on that left leg that won't heal. She has a stent in her left ureter that may be coming compromised due to the tumor growth................just wondering if you have any thoughts on what it could be or any experience with a mystery rash....it's not heat rash either. She has been in her cool bed in a well air conditioned home. She is on a ton of pain meds but nothing new over the last two months. Thanks for your thoughts.

Kaleena's picture
Kaleena
Posts: 1928
Joined: Nov 2009

So sorry to here about your daughter.   She could be coming allergic to one of the medications that she is currently on.   Does she have to get her stent changed every three months?   I have a left ureter stent also due to a mass and radiation.   I go every 3 months to have it changed out to prevent infection and have done this at least 4 times already.   However, this last time, as I was coming out of anesthesia and they had given me ciprofloxacin (antibiotic), something they have given to me always in the past, I started to itch on my hands and feet pretty bad - they had to give me benedryl and said I became allergic to that antibiotic.

I would probably notify either her physician or the hospice nurse since it seems she may be on an antibiotic given the wounds on her leg.

Thinking and praying for you and your daughter.

Kathy

cindygodfrey2
Posts: 70
Joined: Mar 2012

Thanks Kathy.  No antibiotics. They just put a metal stent in May.  She had neph tube prior to that.  They said it wouldn't have to be changed.  Hospice nurse knows of the rash, just watching it.  She is on Methadone, MOrphine and gabapentin for pain not sure if she is becoming allergic to those now. 

Kaleena's picture
Kaleena
Posts: 1928
Joined: Nov 2009

It's possible that she is reacting to one or some of those meds now.  They may end up giving her some benedryl for the rash.  I hope it clears up though.

Sending (((Hugs)))

 

Kathy

cindygodfrey2
Posts: 70
Joined: Mar 2012

yes, we started Benadryl.  She ran a fever last night of 101.5 and she was uncomfortable so i gave her some tylenol and fever went away...hasnt returned yet.  Hugs to you!

Kaleena's picture
Kaleena
Posts: 1928
Joined: Nov 2009

(((HUGS)))

Glad the fever went away.  Prayers!

Kathy

Subscribe to Comments for "rash"